A semi-invertible operator Oseledets theorem

Gonzalez-Tokman, Cecilia and Quas, Anthony (2014) A semi-invertible operator Oseledets theorem. Ergodic Theory and Dynamical Systems, 34 4: 1230-1272. doi:10.1017/etds.2012.189

Author Gonzalez-Tokman, Cecilia
Quas, Anthony
Title A semi-invertible operator Oseledets theorem
Journal name Ergodic Theory and Dynamical Systems   Check publisher's open access policy
ISSN 1469-4417
Publication date 2014-08
Year available 2014
Sub-type Article (original research)
DOI 10.1017/etds.2012.189
Open Access Status
Volume 34
Issue 4
Start page 1230
End page 1272
Total pages 43
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Collection year 2015
Language eng
Abstract Semi-invertible multiplicative ergodic theorems establish the existence of an Oseledets splitting for cocycles of non-invertible linear operators (such as transfer operators) over an invertible base. Using a constructive approach, we establish a semi-invertible multiplicative ergodic theorem that for the first time can be applied to the study of transfer operators associated to the composition of piecewise expanding interval maps randomly chosen from a set of cardinality of the continuum. We also give an application of the theorem to random compositions of perturbations of an expanding map in higher dimensions.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 29 Apr 2015, 15:57:42 EST by Kay Mackie on behalf of School of Mathematics & Physics